# SDR QMLA2015090415082

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N354LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14822
- Aircraft time: 573 hours, 1,791 cycles
- Engine: Pwa PT6B37A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 109013005117
- Part serial: MOR4337
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A0521 NT, 100 HR TAIL ROTOR INSPECTION, WAS REMOVING THE TAIL ROTOR CROSS HEAD ASSEMBLY & FOUND THE BLADE END PC LINK BEARING CRACKED WITH A CHUNK MISSING FROM THE FLANGE AREA OF THE BEARING, THE SPHERICAL SURFACE WAS INTACT.  R & R PC LINK.  EXCESSIVE TORQUE WAS NOT NOTED AT REMOVAL.
